# SDR CALA2015090394269

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Bulkhead
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR BULKHEAD AT LT & RT CHORD, FOUND CRACKED APPROX RUB STATION 382.4, CARRIED FROM 10 17 2013.  EMPENNAGE VERTICAL STAB REAR BULKHEAD AT LT & RT CHORD, REPAIRED IAW ECRA FOR RT ECRA 5530-01730 & LT ECRA 5530-01732.  THIS SMC IS FOR LT SIDE SEE SMC 017 FOR THE RT SIDE.
